Alert archive / Ohio / Severe Thunderstorm Warnings in 2019

Severe Thunderstorm Warning 143, NWS Cleveland, OH

July 20, 2019Ashtabula County, Lake County, Ohio; Crawford County, Erie County, Pennsylvania

NWS Cleveland, OH issued this severe thunderstorm warning at Jul 20, 2019, 9:46 PM EDT for Ashtabula County, Lake County, Ohio; Crawford County, Erie County, Pennsylvania. It was in force for 59 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jul 20, 2019, 9:46 PM EDT (01:46 UTC)
Expired
Jul 20, 2019, 10:45 PM EDT
In force
59 min
Issued by
NWS Cleveland, OH
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Ashtabula County, OH, Lake County, OH, Crawford County, PA, Erie County, PA

The radar

The Cleveland radar (KCLE), 112 km from the middle of the area, began a volume at 01:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jul 20, 10:03 PM EDTTSTM WND DMG4 Ese Geneva-On-The-Lak, OHSEVERAL TREES DOWN.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 17 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 00:00Z, 1.8 hours before the alert went out and 171 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 00:00Z on 2019-07-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 2715 joules per kilogram.LCLEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 00:00Z on 2019-07-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 29 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
2715 J/kg
Mixed-layer CIN
-5 J/kg
Mixed-layer LCL
1135 m above ground
0-6 km bulk shear
11 kt
0-1 km storm-relative helicity
29 m²/s²
0-3 km storm-relative helicity
27 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

685 
WUUS51 KCLE 210146
SVRCLE
OHC007-085-PAC039-049-210245-
/O.NEW.KCLE.SV.W.0143.190721T0146Z-190721T0245Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Cleveland OH
946 PM EDT Sat Jul 20 2019

The National Weather Service in Cleveland has issued a

* Severe Thunderstorm Warning for...
  Northeastern Lake County in northeastern Ohio...
  Northern Ashtabula County in northeastern Ohio...
  Southwestern Erie County in northwestern Pennsylvania...
  Northwestern Crawford County in northwestern Pennsylvania...

* Until 1045 PM EDT.

* At 945 PM EDT, a severe thunderstorm was located over
  Geneva-On-The-Lake, moving east at 40 mph.

  HAZARD...60 mph wind gusts.

  SOURCE...Radar indicated.

  IMPACT...Expect damage to trees and power lines.

* Locations impacted include...
  Ashtabula, Conneaut, Geneva-On-The-Lake, Geneva, Madison, Girard,
  North Kingsville, Albion, Lake City, Austinburg, Kingsville,
  Pierpont, North Perry, Conneautville, Cranesville, Springboro,
  Platea, Edgewood, Plymouth Center and North Madison.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4168 8026 4180 8116 4190 8103 4191 8092
      4195 8082 4196 8076 4201 8058 4208 8025
TIME...MOT...LOC 0145Z 270DEG 33KT 4184 8090 

HAIL...<.75IN
WIND...60MPH
 
$$

Oudeman
3 follow-up statements
060 
WWUS51 KCLE 210201
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
1001 PM EDT Sat Jul 20 2019

OHC085-210210-
/O.CAN.KCLE.SV.W.0143.000000T0000Z-190721T0245Z/
Lake OH-
1001 PM EDT Sat Jul 20 2019

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LAKE COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 4168 8026 4178 8100 4185 8100 4191 8092
      4195 8082 4196 8076 4201 8058 4208 8025
TIME...MOT...LOC 0200Z 265DEG 32KT 4188 8073 

$$

OHC007-PAC039-049-210245-
/O.CON.KCLE.SV.W.0143.000000T0000Z-190721T0245Z/
Ashtabula OH-Erie PA-Crawford PA-
1001 PM EDT Sat Jul 20 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM EDT
FOR NORTHERN ASHTABULA...SOUTHWESTERN ERIE AND NORTHWESTERN CRAWFORD
COUNTIES...

At 1000 PM EDT, a severe thunderstorm was located near North
Kingsville, or near Ashtabula, moving east at 35 mph.

HAZARD...60 mph wind gusts.

SOURCE...Radar indicated.

IMPACT...Expect damage to trees and power lines.

Locations impacted include...
Ashtabula, Conneaut, Geneva-On-The-Lake, Geneva, Girard, North
Kingsville, Albion, Lake City, Austinburg, Kingsville, Pierpont,
Conneautville, Cranesville, Springboro, Platea, Edgewood, Plymouth
Center, Kelloggsville and Avonia.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4168 8026 4178 8100 4185 8100 4191 8092
      4195 8082 4196 8076 4201 8058 4208 8025
TIME...MOT...LOC 0200Z 265DEG 32KT 4188 8073 

HAIL...<.75IN
WIND...60MPH
 
$$

Oudeman
878 
WWUS51 KCLE 210226
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
1026 PM EDT Sat Jul 20 2019

OHC007-PAC039-210235-
/O.CAN.KCLE.SV.W.0143.000000T0000Z-190721T0245Z/
Ashtabula OH-Crawford PA-
1026 PM EDT Sat Jul 20 2019

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN ASHTABULA AND
NORTHWESTERN CRAWFORD COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

LAT...LON 4185 8026 4185 8052 4198 8052 4208 8025
TIME...MOT...LOC 0225Z 263DEG 35KT 4195 8035 

$$

PAC049-210245-
/O.CON.KCLE.SV.W.0143.000000T0000Z-190721T0245Z/
Erie PA-
1026 PM EDT Sat Jul 20 2019

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1045 PM EDT
FOR SOUTHWESTERN ERIE COUNTY...

At 1025 PM EDT, a severe thunderstorm was located near Girard, or 11
miles east of Conneaut, moving east at 40 mph.

HAZARD...60 mph wind gusts.

SOURCE...Law enforcement reported trees down in Saybrook in 
         Ashtabula County with this storm.

IMPACT...Expect damage to trees and power lines.

Locations impacted include...
Girard, Albion, Lake City, Cranesville, Platea and Avonia. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 4185 8026 4185 8052 4198 8052 4208 8025
TIME...MOT...LOC 0225Z 263DEG 35KT 4195 8035 

HAIL...<.75IN
WIND...60MPH
 
$$

Oudeman
034 
WWUS51 KCLE 210245
SVSCLE

Severe Weather Statement
National Weather Service Cleveland OH
1045 PM EDT Sat Jul 20 2019

PAC049-210254-
/O.EXP.KCLE.SV.W.0143.000000T0000Z-190721T0245Z/
Erie PA-
1045 PM EDT Sat Jul 20 2019

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHWESTERN ERIE COUNTY WILL
EXPIRE AT 1045 PM EDT...
        
The storm which prompted the warning has moved out of the area.
Therefore, the warning will be allowed to expire.

Remember, a Severe Thunderstorm Warning still remains in effect for
eastern Erie County until 1115 PM.

LAT...LON 4185 8026 4185 8052 4198 8052 4208 8025
TIME...MOT...LOC 0244Z 270DEG 33KT 4195 8013 

$$

Oudeman

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this severe thunderstorm warning went out at Jul 20, 9:39 PM EDT, 7 minutes earlier.

Area forecast discussion, Jul 20, 9:39 PM EDT, 7 minutes before
Area Forecast Discussion
National Weather Service Cleveland OH
939 PM EDT Sat Jul 20 2019

.SYNOPSIS...
A ridge of high pressure will build northeast over the eastern
United States and linger through tonight. A cold front will
move south across the area Sunday. High pressure will build east
out of the middle Mississippi Valley region Tuesday to the Ohio
Valley by Wednesday with below average temperatures.

&&

.NEAR TERM /THROUGH SUNDAY NIGHT/...
Line of whats left of thunderstorms arrived into the area and
remains a bit active over the eastern portions of the area. The
line weakened over the west. Will keep a chance to likely POPs
over the east this evening and then taper it off. Reduced POPs
to chance in the west. Temperatures continue to cool at this
time due to the rain and now that sun has set.

Previous Discussion...

Immediate term forecast remains conditional and uncertain, as a
long lived MCS moving into western MI seems to be tracking
southeast towards the area. As the past few days, hi res
guidance has been poor with handling the ongoing convection,
slow to assimilate the current radar trends. Environmentally,
favorable conditions exist downstream of the MCS towards the
region, so would anticipate that the precipitation will make it
into the area in some form after 00Z. The question is if the MCS
will be able to maintain a good cold pool/shear balance to
capitalize on the highly unstable environment that awaits ahead
of it. If the storms intensify tracking into southeast MI over
the next few hours, confidence would greatly increase in strong
to possible severe thunderstorms making into the northwest part
of the forecast area this evening, with damaging winds the
primary threat. For now, have upped pops into the mid chance
range, but may need another upward adjustment with the early
evening update depending on the radar trend at that point.

The convection should diminish overnight across the area, and
have diminished pops after 06Z across the area. Synoptic front
will push south into the area late overnight into tomorrow
morning. Models are trending redevelopment of shower/storms
across the southern part of the area tomorrow afternoon/evening,
highlighted by the SPC Day 2 marginal risk. Temperatures will
cool a bit behind the front across the area, although highs may
reach the lower 90s across the southern part of the forecast
area. The lingering high dewpoints will combine with the temps
to produce heat indices near 100. Will hold off on extending any
heat headline for Sunday at this point, with a good bit of
uncertainty with how the potential evening/overnight convection
impacts the southward movement of the synoptic front and the
temperature recovery tomorrow afternoon.

&&

.SHORT TERM /MONDAY THROUGH TUESDAY NIGHT/...
The main upper trough axis pushes through on Monday and takes
the frontal boundary away from the region. Will still need
precip chances mentioned for Monday with the upper trough, but
conditions will improve from northwest to southeast as the day
progresses. Temperatures will actually be a touch below normal
with mid/upper 70s expected. Dewpoints, although already stepped
down from what they were over the weekend, will continue to
drop and reach very comfortable 50s for Tuesday. Have 20 percent
chances of a shower both Tuesday and Wednesday with the general
troughiness and cool air aloft.

&&

.LONG TERM /WEDNESDAY THROUGH SATURDAY/...
The high shifts overhead mid week and then east late week. Will have
fair weather and temperatures that will slowly warm through the end
of the week. The next front arrives over the weekend or early next
week. At this point will just have precip chances entering the
picture Saturday night. So by Saturday have temperatures back into
the mid 80s.

&&

.AVIATION /00Z Sunday THROUGH Thursday/...
A line of thunderstorms continues to move southeast toward the
area and is about to enter Lucas County. The line appears to be
weakening with time as it approaches the region as the outflow
boundary is outrunning the thunderstorms. Gusty winds to 30 to
40 knots possible with the gust front so be alert for that. A
secondary round of thunderstorms will follow the main line and
will have to be monitored for severe threat. A cluster of
thunderstorms developed over Geauga County and will move east
toward the Youngstown terminal. It should quiet down later
tonight and then as cold front approaches tomorrow, another
threat for showers and thunderstorms can be expected in the
morning. Shower and thunderstorm threat diminishes in the
afternoon with improving conditions.

OUTLOOK...Non-VFR possible through Monday.

&&

.MARINE...
Storms will precede the cold front tonight and diminish during the
day Sunday as the front slowly sags southward. Winds will shift to
the north and make the lake a bit choppy, especially Monday. We may
not reach Small Craft Criteria, but it may be close. Northerly flow
will continue through mid week with high pressure centered just west
of the Great Lakes. The high will shift across Lake Erie for the
latter half of the week.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...None.
PA...None.
MARINE...None.

&&

SYNOPSIS...Greenawalt
NEAR TERM...Greenawalt/Lombardy
SHORT TERM...Oudeman
LONG TERM...Oudeman
AVIATION...Lombardy
MARINE...Oudeman
Hazardous weather outlook, Jul 20, 8:03 PM EDT, 1 hour 43 minutes before
Hazardous Weather Outlook
National Weather Service Cleveland OH
803 PM EDT Sat Jul 20 2019

LEZ061-142>149-162>169-OHZ003-006>014-017>023-027>033-036>038-047-
089-PAZ001>003-220015-
Lake Erie open waters from Ripley to Buffalo NY-
Lake Erie nearshore waters from Maumee Bay to Reno Beach OH-
Lake Erie nearshore waters from Reno Beach to The Islands OH-
Lake Erie nearshore waters from The Islands to Vermilion OH-
Lake Erie nearshore waters from Vermilion to Avon Point OH-
Lake Erie nearshore waters from Avon Point to Willowick OH-
Lake Erie nearshore waters from Willowick to Geneva-on-the Lake OH-
Lake Erie nearshore waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie nearshore waters from Conneaut OH to Ripley NY-
Lake Erie open waters from Maumee Bay to Reno Beach OH-
Lake Erie open waters from Reno Beach to The Islands OH-
Lake Erie open waters from The Islands to Vermilion OH-
Lake Erie open waters from Vermilion to Avon Point OH-
Lake Erie open waters from Avon Point to Willowick OH-
Lake Erie open waters from Willowick to Geneva-on-the-Lake OH-
Lake Erie open waters from Geneva-on-the-Lake to Conneaut OH-
Lake Erie open waters from Conneaut OH to Ripley NY-Lucas-Wood-
Ottawa-Sandusky-Erie-Lorain-Cuyahoga-Lake-Geauga-Ashtabula Inland-
Hancock-Seneca-Huron-Medina-Summit-Portage-Trumbull-Wyandot-Crawford-
Richland-Ashland-Wayne-Stark-Mahoning-Marion-Morrow-Holmes-Knox-
Ashtabula Lakeshore-Northern Erie-Southern Erie-
803 PM EDT Sat Jul 20 2019

This Hazardous Weather Outlook is for Lake Erie, north central
Ohio, northeast Ohio, northwest Ohio and northwest Pennsylvania.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Sunday through Friday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, Jul 20, 8:16 PM EDT, 1 hour 30 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
816 PM EDT SAT JUL 20 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     TSTM WND DMG     4 ENE ROAMING SHORES    41.66N 80.76W
07/20/2019                   ASHTABULA          OH   FIRE DEPT/RESCUE

            TREE DOWN. TIME ESTIMATED BY RADAR.

&&

BM
Special weather statement, Jul 20, 8:23 PM EDT, 1 hour 23 minutes before
Special Weather Statement
National Weather Service Cleveland OH
823 PM EDT Sat Jul 20 2019

OHZ012-013-210115-
Geauga-Lake-
823 PM EDT Sat Jul 20 2019

...A LINE OF STRONG THUNDERSTORMS WILL AFFECT GEAUGA AND SOUTH
CENTRAL LAKE COUNTIES...

At 822 PM EDT, radar indicated strong thunderstorms were located
along a line extending from near Mentor to near South Russell.
Movement was east at 20 mph.

Winds in excess of 40 mph are possible with these storms.

Locations impacted include...
Chardon, Solon, South Russell, Middlefield, Burton, Chesterland,
Kirtland, Parkman, Chagrin Falls, Huntsburg, Claridon, Montville,
Bentleyville, Bainbridge, Hunting Valley, Waite Hill and Aquilla.

Torrential rainfall is also occurring with these storms, and may
cause localized flooding. Do not drive your vehicle through flooded
roadways.

LAT...LON 4164 8101 4135 8101 4135 8131 4137 8140
      4142 8139 4142 8137 4144 8137 4145 8139
      4157 8138 4161 8136
TIME...MOT...LOC 0022Z 268DEG 19KT 4162 8130 4139 8132

Oudeman
Local storm report, Jul 20, 8:52 PM EDT, 54 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
852 PM EDT SAT JUL 20 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0830 PM     TSTM WND DMG     1 SSW CHARDON           41.57N 81.22W
07/20/2019                   GEAUGA             OH   911 CALL CENTER

            TREE ON HOUSE. TIME ESTIMATED FROM RADAR.

&&

BM
Local storm report, Jul 20, 8:56 PM EDT, 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
856 PM EDT SAT JUL 20 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0834 PM     TSTM WND DMG     CHARDON                 41.58N 81.20W
07/20/2019                   GEAUGA             OH   911 CALL CENTER

            TREE DOWN.

&&

BM
Local storm report, Jul 20, 9:01 PM EDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CLEVELAND OH
901 PM EDT SAT JUL 20 2019

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0835 PM     TSTM WND DMG     1 SE CHARDON            41.57N 81.20W
07/20/2019                   GEAUGA             OH   911 CALL CENTER

            TREE ON GARAGE. TIME ESTIMATED FROM RADAR.

&&

BM
Special weather statement, Jul 20, 9:43 PM EDT, 3 minutes before
Special Weather Statement
National Weather Service Cleveland OH
943 PM EDT Sat Jul 20 2019

OHZ012-014-089-210230-
Lake-Ashtabula Lakeshore-Ashtabula Inland-
943 PM EDT Sat Jul 20 2019

...A STRONG THUNDERSTORM WILL AFFECT NORTHEASTERN LAKE AND NORTHERN
ASHTABULA COUNTIES...

At 943 PM EDT, a strong thunderstorm was located over
Geneva-On-The-Lake, moving east at 40 mph.

Winds in excess of 40 mph are possible with this storm.

Locations impacted include...
Ashtabula, Conneaut, Geneva-On-The-Lake, Geneva, Madison, North
Kingsville, Austinburg, Kingsville, Pierpont, North Perry, Edgewood,
Plymouth Center, North Madison and Kelloggsville.

If outdoors, consider seeking shelter inside a building.

LAT...LON 4171 8053 4180 8114 4182 8113 4186 8101
      4187 8090 4189 8082 4191 8080 4191 8077
      4192 8075 4192 8072 4198 8052
TIME...MOT...LOC 0143Z 270DEG 33KT 4184 8093

Oudeman

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 20, 8:23 PM EDTSpecial Weather StatementCLEGeauga52 min
Jul 20, 8:30 PM EDTSevere Thunderstorm WarningCLEAshtabula, Geauga, Trumbull60 min
Jul 20, 8:47 PM EDTSpecial Marine WarningCLE58 min
Jul 20, 9:40 PM EDTSpecial Marine WarningCLE79 min
Jul 20, 9:43 PM EDTSpecial Weather StatementCLEAshtabula47 min
Jul 21, 4:14 PM EDTSevere Thunderstorm WarningCLEHuron61 min
Jul 21, 4:34 PM EDTAreal Flood AdvisoryCLEWayne4 hr
Jul 21, 4:47 PM EDTAreal Flood AdvisoryCLEWayne4 hr
Jul 21, 4:58 PM EDTFlash Flood WarningCLEWayne5 hr
Jul 21, 5:01 PM EDTFlash Flood WarningCLEMahoning3 hr
Jul 21, 5:27 PM EDTSevere Thunderstorm WarningCLEMahoning, Trumbull63 min
Jul 21, 5:30 PM EDTSpecial Weather StatementCLEWood45 min
Jul 21, 5:46 PM EDTAreal Flood AdvisoryCLECrawford, Wyandot4 hr
Jul 21, 6:04 PM EDTAreal Flood AdvisoryCLEMahoning, Trumbull3 hr
Jul 21, 6:28 PM EDTSpecial Weather StatementCLEWood62 min
Jul 21, 6:31 PM EDTAreal Flood AdvisoryCLEAshland, Crawford, Richland4 hr
Jul 21, 6:35 PM EDTSevere Thunderstorm WarningCLEHancock, Sandusky, Seneca, Wood55 min
Jul 21, 6:55 PM EDTSpecial Weather StatementCLERichland50 min
Jul 21, 6:58 PM EDTTornado WarningCLEHancock, Seneca, Wood47 min
Jul 21, 7:04 PM EDTSevere Thunderstorm WarningCLEAshland, Holmes, Richland56 min
Jul 21, 7:10 PM EDTFlash Flood WarningCLEAshland, Crawford, Richland6 hr
Jul 21, 7:26 PM EDTFlash Flood WarningCLEWyandot6 hr
Jul 21, 7:50 PM EDTAreal Flood AdvisoryCLEAshland, Holmes, Knox, Richland6 hr
Jul 20, 10:20 PM EDTSevere Thunderstorm WarningCLEErie37 min

Nearby

Severe Thunderstorm Warnings in Ohio, 2019Severe Thunderstorm Warnings in Pennsylvania, 2019Every severe thunderstorm warning in 2019

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.